# SDR WWMA9600048

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED THAT THE LEFT ENGINE OIL PRESSURE WENT TO ZERO.  ALSO, THEY HAD A CENTRAL WARNING PANEL LIGHT ON.  THE LEFT ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INVESTIGATION MAINTENANCE FOUND METAL PARTICLES IN THE LEFT ENGINE GEARBOX OIL.  THE ENGINE AND GEARBOX WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
